# SDR NACA2017022700006

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF INTERCOSTAL BS 277 STRINGER 10R FORWARD OF R1 DOOR.   REPLACED INTERCOSTAL ANGLE IAW SERVICE BULLETIN-737-53A1241 REV 1.
